# SDR SWAA2016072654245

- Difficulty date: July 24, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 66,153 hours, 52,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY EMERGENCY LIGHT INOPERATIVE.    R & R BATTERY PACK IAW AMM.
